# SDR DL73E980935

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Loose
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AD MANDATED INSPECTION, THE OUTBD BOLT ON THE NR 3 FLAP OUTBD TRACK AFT ATTACH FITTING WAS FOUND LOOSE.  THE CONDITION WAS CORRECTED BY INSTALLING THE TRACK MODIFICATION PER BAC S/B 737-57A1130.  THE MODIFICATION WAS DOCUMENTED   PER ER/A 364643-14AD.
